# SDR ZZDA2011314

- Difficulty date: March 20, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N169AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32744
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIRTY INCHES INBOARD FROM 2 PYLON RT WING LEADING EDGE, BIRD STRIKE DAMAGE.  ACCOMPLISHED RT WING LEADING EDGE DOUBLER REPAIR PER EA 37-57-03116IR.
